An Averroist Solution to a Maimonidean Perplexity, 2000
By: Seymour W. Feldman

Bibliographic Description


Title: An Averroist Solution to a Maimonidean Perplexity

Journal: Maimonidean Studies

Volume: 4

Pages: 15–30

Date: 2000

Categories: Tradition and Reception Maimonides

Authors: Seymour W. Feldman

An Averroist Solution to a Maimonidean Perplexity , 2000
By: Seymour W. Feldman

Bibliographic Description


Journal: Maimonidean Studies

Volume: 4

Pages: 15–30

Date: 2000

Categories: Tradition and Reception Maimonides

Authors: Seymour W. Feldman

  • PAGE 1 OF 1